# SDR SWAA2013061017009

- Difficulty date: May 30, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6545806
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 294.5, STR 23L.  R & R CLIP IAW SRM AND DWG.
